Bordered knot algebras with matchings

  • Peter S. Ozsváth

    Princeton University, USA
  • Zoltán Szabó

    Princeton University, USA
Bordered knot algebras with matchings cover
Download PDF

A subscription is required to access this article.


This paper generalizes the bordered-algebraic knot invariant introduced in an earlier paper, giving an invariant now withmore algebraic structure. It also introduces signs to define these invariants with integral coefficients. We describe effective computations of the resulting invariant.

Cite this article

Peter S. Ozsváth, Zoltán Szabó, Bordered knot algebras with matchings. Quantum Topol. 10 (2019), no. 3, pp. 481–592

DOI 10.4171/QT/127